MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT¿ DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT¿ DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CDDRA500T
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited under-sensing.No intervention was reported.The patient condition was unknown.
 
Event or Problem Description
New information received noted that programming changes were performed to resolve the issue.There were no patient consequences noted.

Brand Name
GALLANT¿ DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24569402
Report Number2017865-2026-05058
Device Sequence Number9507791
Product Code LWS
UDI-Device Identifier05415067049476
UDI-Public(01)05415067049476(10)A000170110(17)270131
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDDRA500T
Device Catalogue NumberCDDRA500T
Device Lot NumberA000170110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEFT VENTRICULAR ASSIST DEVICE (LVAD).; OPTISENSE.; RIATA.
Patient Age62 YR
Patient SexMale